# SDR DALA2021092205689

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 INITIAL INSPECTION. TOOLS MARKS ON STABILIZER STRAP BTW STA. 1480 TO 1520, RBL 25 AT AFT CARGO COMPARTMENT CEILING AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00633. STABILIZER STRAP BTW STA. 1480 TO 1520, RBL 25 WAS REPAIRED PER B757-200 SRM. (1955333)
